Scholarly Research Excellence
%0 Journal Article
%A Changjin Xu and  Peiluan Li
%D 2013 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 73, 2013
%T Periodic Orbits in a Delayed Nicholson's Blowflies Model
%U http://waset.org/publications/16966
%V 73
%X In this paper, a delayed Nicholson,s blowflies model with a linear harvesting term is investigated. Regarding the delay as a bifurcation parameter, we show that Hopf bifurcation will occur when the delay crosses a critical value. Numerical simulations supporting the theoretical findings are carried out.

%P 99 - 102